# SDR AALA201804179025

- Difficulty date: April 15, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 47,976 hours, 28,839 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF ADJUSTMENT DIMENSION B (J1), BETWEEN FINGER AND STRIKER LEVER DAMPER MECHANISM ON THE PASSENGER DOOR. PERFORMED ADJUSTMENT IAW AMM 52-11-14-820-002-A. ADJUSTMENT OK.
